# SDR CA000516015

- Difficulty date: May 5, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 10,162 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23007506
- Condition: Defective
- Location: Driveshaft
- Component: Governor, Bendix
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT COMPLAINED OF LAGGING GOVERNOR WHICH ALSO TENDED TO UNDERSPEED AND OIVERSPEED AS COLLECTIVE WAS CHANGED AND NOT RECOVER TO THE SET RPM.  UPON REMOVAL, THE AME NOTICED SOMETHING WAS NOT QUITE RIGHT AT THE DRIVESHAFT.  UPON INPSPECTION, THE EPOXY, CIRCLIP AND SHIMS WERE FOUND LAYING INSIDE THE SHAFT DRIVE INSIDE THE ENGINE.  THE ONLY THING HOLDING THE OUTER DRIVE ON THE SPLINED SHAFT ON THE FCU WAS EPOXY.  AME OPINION IS THAT THE LAGGING GOVERNOR PROBLEM WAS UNRELATED TO DRIVE FAILURE.  LAST OVERHAULED ON 4 JAN 1996.
